English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Conway polynomial of a fibered solvable link.

MPS-Authors
/persons/resource/persons235881

Neumann,  W. D.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Neumann, W. D. (1999). Conway polynomial of a fibered solvable link. Journal of Knot Theory and its Ramifications, 8, 505-509.


Cite as: http://hdl.handle.net/21.11116/0000-0004-377D-3
Abstract
There is no abstract available